# SDR AALA202105319008

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 24,657 hours, 10,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID CABIN EXIT LOCATOR SIGN BLUE CONNECTOR D15242 BROKEN. MANUFACTURER PART NUMBER IS AMC02PA03B. REPLACED MID CABIN EXIT LOCATOR SIGN BLUE CONNECTOR D15242 PER SWPM 20-61-28 LIGHT OPERATIONS CHECK GOOD.
